| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
11/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that after an intraocular lens (iol) implantation procedure, the patient experienced blurry vision and distance vision not clear.Subsequently the lens was removed and replaced with an noncompany lens in a secondary procedure.The clinical reason for explant was other subjective visual disturbances.Additional information was received that the patient¿s issue has been resolved.